Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 540471, 15 pages
http://dx.doi.org/10.1155/2013/540471
Research Article

The Concentration Function Problem for Locally Compact Groups Revisited: Nondissipating Space-Time Random Walks, -Decomposable Laws, and Their Continuous Time Analogues

Faculty of Mathematics, TU Dortmund University, D-44221 Dortmund, Germany

Received 28 November 2012; Accepted 15 July 2013

Academic Editor: Ralf Meyer

Copyright © 2013 Wilfried Hazod. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wilfried Hazod, “The Concentration Function Problem for Locally Compact Groups Revisited: Nondissipating Space-Time Random Walks, -Decomposable Laws, and Their Continuous Time Analogues,” Journal of Mathematics, vol. 2013, Article ID 540471, 15 pages, 2013. https://doi.org/10.1155/2013/540471.